MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 157004070
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the conversion from a hemi to a total, the stem was disassociated from the cement during separation of the head from stem.Another stem of the same size was cemented back in the existing mantle.It was also reported that there was loosening of the stem at the cement to implant interface.Cement used was a competitor.Doi: (b)(6) 2019.Dor: (b)(6) 2019.Left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot - null.Device history batch - null.Device history review - null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ1 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8465531
Report Number1818910-2019-89030
Device Sequence Number16229528
Product Code KWY
UDI-Device Identifier10603295059592
UDI-Public10603295059592
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157004070
Device Lot NumberD18100965
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR